# SDR AALA20100330TUL10

- Difficulty date: March 30, 2010
- Submitted: September 1, 2010
- Operation: Air carrier
- Aircraft: N592AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53255
- Aircraft time: 59,082 hours, 24,818 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Track
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LEFT AFT TIE-DOWN TRACK AROUND SEVERAL CLIP NUT HOLES AND AROUND SEVERAL MOUNT BOLTS.  INSTALLED NEW LEFT AFT TRACK AND SPLICE PER SRM 51-30-01.
